MathSciNet Relay Station
MathSciNet bibliographic data
MR1355869 (96h:35177) 35Q53 (35B40)
Bona, Jerry L.; Luo, Laihan More results on the decay of solutions to nonlinear, dispersive wave equations. Discrete Contin. Dynam. Systems 1 (1995), no. 2, 151–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement